Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the remainder of Gaussian quadrature formulas for Bernstein-Szegő weight functions


Author: F. Peherstorfer
Journal: Math. Comp. 60 (1993), 317-325
MSC: Primary 65D32
MathSciNet review: 1153169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit expression for the kernel of the error functional for Gaussian quadrature formulas with respect to weight functions of Bernstein-Szegö type, i.e., weight functions of the form $ {(1 - x)^\alpha }{(1 + x)^\beta }/\rho (x),\quad x \in ( - 1,1)$, where $ \alpha ,\beta \in \{ - \tfrac{1}{2},\tfrac{1}{2}\} $ and $ \rho $ is a polynomial of arbitrary degree which is positive on $ [ - 1,1]$. With the help of this result the norm of the error functional can easily be calculated explicitly for a wide subclass of these weight functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1153169-2
PII: S 0025-5718(1993)1153169-2
Article copyright: © Copyright 1993 American Mathematical Society